A nonlocal problem for partial differential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 171-174 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_1_a21,
     author = {Z. A. Nakhusheva},
     title = {A nonlocal problem for partial differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {171--174},
     year = {1986},
     volume = {22},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a21/}
}
TY  - JOUR
AU  - Z. A. Nakhusheva
TI  - A nonlocal problem for partial differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 171
EP  - 174
VL  - 22
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_1_a21/
LA  - ru
ID  - DE_1986_22_1_a21
ER  - 
%0 Journal Article
%A Z. A. Nakhusheva
%T A nonlocal problem for partial differential equations
%J Differencialʹnye uravneniâ
%D 1986
%P 171-174
%V 22
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1986_22_1_a21/
%G ru
%F DE_1986_22_1_a21
Z. A. Nakhusheva. A nonlocal problem for partial differential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 171-174. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a21/